# SDR FDEA201304090757

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,336 hours, 22,809 cycles
- Engine: Pwa PW4158
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, GREEN HYD QTY BEGAN TO  SLOWLY DECREASE.  ON RETURN, QTY  DECREASED TO RED DOT ON QTY GAUGE.  ECAM  DISPLAY CONFIRMED LOW QTY .  FOLLOWED ECAM AND QRH AND PERFORMED GRAVITY EXTENSION OF LANDING GEAR.  AFTER GEAR WAS EXTENDED, HYD QTY ROSE BACK INTO THE MIDDLE OF GREEN ARC.  AFTER ARRIVAL FOUND GREEN SYS HYD QTY BACK IN ARC UPPER HAT.  RESET GEAR EXTENSION IAW AMM 32-33-00-02.  GREEN SYS HYD DE-PRESSURIZED AND GREEN RESERVOIR DE-PRESSURIZED IAW 29-10-00-03 AND 29-14-00-03 .  PRESSURIZED GREEN HYD RESERVE BACK TO 45 PSI.  GREEN HYD SYS  SERVICED TO TOP OF ARC IAW AMM 12-12-29-00.  VISUALLY INSPECTION OF MAIN WHEEL WELL AREA, NOSE WHEEL WELL AREA WITH HYD SYS PRESSURIZED.  NO LEAKS FOUND, RAN BOTH ENGINES AND OPERATED ALL FLT CONTROL SURFACES SEVERAL TIMES FOR COMPLETE 35 MINS OF ENG RUN DURATION.  PRESSURE FOR ALL 3 HYD SYS SUSTAINED NORMAL AND NO ABNORMAL PARAMETERS. WITH HYD SYS PRESSURIZED, PERFORMED  WHEEL WELL INSPECTION, FLAP SLAT IN DOWN POSITION , NO LEAKS FOUND.  AFTER ENG SHUTDOWN INSPECTION THE FLEX HOSE REPLACED EARLIER IAW 29-02/1097, NO LEAK IN THE AREA.  ALL 3 HYD SYS QTY NORMAL AFTER ENG SHUTDOWN.  VERIFIED RESERVOIR RETURN FILTER AND EDP FILTERS NOT POPPED.  ALL NORMAL CONDITION AND ACFT IS RELEASED TO  SERVICE.
